# SDR SWAA2023041715658

- Difficulty date: March 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE INTERCOSTAL BRAKE PANEL LOCATED BTW BS 294.5 TO BS 312 AT FWD GALLEY AREA 2023-185239<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] REPLACED NEW INTERCOSTAL BRAKE PANEL LOCATED BTW BS 294.5 TO BS 312 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 REV - SHEET 8 SEE INDIVIDUAL SIGN OFF BELOW;[03] RII ITEM  REPLACED NEW INTERCOSTAL BRAKE PANEL LOCATED BTW BS 294.5 TO BS 312 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 REV - SHEET 8 SEE INDIVIDUAL SIGN OFF BELOW TASKCARD COMPLETED
